# SDR W1J2004F00000

- Difficulty date: February 6, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N690RP
- Make and model: Gulstm 690B
- Aircraft serial: 11493
- Propeller: Hartzl HCB3TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Retaining Ring
- Part serial: BVA8039
- Condition: Out Of Position
- Location: Lt Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON 2/6/04 A NORMAL ENGINE RUN AND TAXI WAS BEING PERFORMED.  AS WE ATTEMPTED TO TAXI OUT THE LT SIDE SEEMED TO HAVE NO THRUST OR MOVEMENT.  WE HEARD A LOUD THUMP OR POP ON THE LT SIDE OF THE AIRCRAFT.  AT THAT TIME WE ABORTED THE TAXI AND SHUT DOWN BOTH ENGINES IN ORDER TO INVESTIGATE THE PROBLEM.  THE LEFT ENGINE PROP WAS FOUND IN THE FULL REVERSE POSITION AFTER ENGINE STOPPED ROTATING.  INVESTIGATION AND PROP REMOVAL REVEALED A PLUG RETAINING RING WAS NOT IN PROPER POSITION AND THE PLUG HAD BEEN DISLODGED BY THE FEATHER SPRING.  THE PROP WAS SENT TO A PROPELLER REPAIR STATION AND THE RETAINING RING WAS BELIEVED TO BE THE INCORRECT PN. (WP01200406679)
